# SDR HEEA071999

- Difficulty date: April 5, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- Aircraft time: 15,686 hours
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: PHI10090
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIFE VEST FAILED 3 MONTH INSPECTION.
